Inventiones mathematicae

, Volume 137, Issue 1, pp 145–167

“Weakly” elliptic Gorenstein singularities of surfaces

  • András Némethi

DOI: 10.1007/s002220050327

Cite this article as:
Némethi, A. Invent. math. (1999) 137: 145. doi:10.1007/s002220050327

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • András Némethi
    • 1
  1. 1.Department of Mathematics, The Ohio State University, Columbus OH 43210, USA (e-mail: nemethi@math.ohio-state.edu)US

Personalised recommendations